Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 293, NWS North Platte, NE

August 9, 2014Custer County, Garfield County, Loup County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2014, 9:47 AM CDT for Custer County, Garfield County, Loup County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2014, 9:47 AM CDT (14:47 UTC)
Expired
Aug 9, 2014, 10:30 AM CDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Custer County, NE, Garfield County, NE, Loup County, NE

The radar

The North Platte radar (KLNX), 122 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 10:06 AM CDTHAIL 0.55 Nw Elyria, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 2.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
996 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WUUS53 KLBF 091447
SVRLBF
NEC041-071-115-091530-
/O.NEW.KLBF.SV.W.0293.140809T1447Z-140809T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
947 AM CDT SAT AUG 9 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  SOUTHWESTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHEASTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1030 AM CDT

* AT 944 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF BURWELL...AND MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  BURWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4173 9898 4173 9920 4163 9920 4162 9934
      4178 9932 4181 9918 4179 9890
TIME...MOT...LOC 1447Z 264DEG 18KT 4172 9923

HAIL...1.00IN
WIND...<50MPH

$$

TAYLOR
2 follow-up statements
247 
WWUS53 KLBF 091501
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1001 AM CDT SAT AUG 9 2014

NEC041-115-091511-
/O.CAN.KLBF.SV.W.0293.000000T0000Z-140809T1530Z/
CUSTER NE-LOUP NE-
1001 AM CDT SAT AUG 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOUP AND
NORTHEASTERN CUSTER COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4173 9898 4173 9921 4175 9923 4180 9922
      4181 9918 4179 9890
TIME...MOT...LOC 1501Z 256DEG 11KT 4173 9919

$$

NEC071-091530-
/O.CON.KLBF.SV.W.0293.000000T0000Z-140809T1530Z/
GARFIELD NE-
1001 AM CDT SAT AUG 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GARFIELD COUNTY UNTIL 1030 AM CDT...

AT 1000 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURWELL...AND
MOVING EAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
BURWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4173 9898 4173 9921 4175 9923 4180 9922
      4181 9918 4179 9890
TIME...MOT...LOC 1501Z 256DEG 11KT 4173 9919

HAIL...1.00IN
WIND...<50MPH

$$

TAYLOR
872 
WWUS53 KLBF 091525
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 AM CDT SAT AUG 9 2014

NEC071-091535-
/O.EXP.KLBF.SV.W.0293.000000T0000Z-140809T1530Z/
GARFIELD NE-
1025 AM CDT SAT AUG 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GARFIELD COUNTY
WILL EXPIRE AT 1030 AM CDT/930 AM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4173 9898 4173 9921 4175 9923 4180 9922
      4181 9918 4179 9890
TIME...MOT...LOC 1525Z 256DEG 11KT 4175 9909

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:24 AM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Aug 9, 6:24 AM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
624 AM CDT SAT AUG 9 2014

.SYNOPSIS...
ISSUED AT 331 AM CDT SAT AUG 9 2014

HAND ANALYSIS OF THE 07Z REGIONAL MSL DATA INDICATED A NUMBER OF
SMALL SCALE FEATURES... A LOW...A HIGH AND SQUALL LINE ASSOCIATED
WITH THE MESO-SCALE CONVECTIVE COMPLEX OVER EASTERN NEBRASKA. ON
THE MORE REGIONAL SCALE...A TROUGH STRETCHED THROUGH LOWS IN
EASTERN MONTANA...EASTERN WYOMING AND SOUTHEAST COLORADO.
PRECIPITABLE WATER DERIVED FROM THE LOW ORBITING MICRO-WAVE IMAGER
(AMSU) CONTINUED TO SHOW A PLUME OF 40MM OVER THE EASTERN HALF OF
NEBRASKA DROPPING OFF SHARPLY TO 19MM IN THE WESTERN NEBRASKA
SANDHILLS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 331 AM CDT SAT AUG 9 2014

AS THE LOW LEVEL FLOW BECOMES MORE SOUTH TO
SOUTHEAST...PRECIPITABLE WATER WILL INCREASE AGAIN OVER CENTRAL
AND WESTERN NEBRASKA.

AS AN INVERTED TROUGH MOVES ACROSS WESTERN NEBRASKA THIS AFTERNOON
AND EVENING...THUNDERSTORMS ARE AGAIN EXPECTED TO DEVELOP OVER
CENTRAL AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND EVENING.
THE 0-6KM SHEAR IS EXPECTED TO BE 25-35KT WITH SURFACE-BASED
CONVECTIVE POTENTIAL ENERGY OF 2000-3000J/KG... SO SEVERE
THUNDERSTORMS ARE POSSIBLE ONCE AGAIN THIS AFTERNOON AND EVENING.
THE PRECIPITABLE WATER IS LIKELY TO BE 1.25-1.50 INCHES (30-40MM)
AND STORM MOTION IS EXPECTED TO BE 10-15KT...SO HEAVY RAIN IS
LIKELY. THAT COULD BE A PROBLEM FOR THE PARTS OF CENTRAL AND NORTH
CENTRAL NEBRASKA WHERE RADAR DERIVED STORM TOTALS INDICATE THAT
HEAVY RAIN OCCURRED OVERNIGHT. THE PRIMARY AREA OF RISK WOULD BE
EASTERN CUSTER COUNTY...BLAINE COUNTY...NORTH CENTRAL TO SOUTHEAST
CHERRY COUNTY AND EXTREME SOUTHWEST BROWN COUNTY. EXCEPT FOR EASTERN
CUSTER COUNTY...MOST OF THAT AREA IS IN THE SANDHILLS AND SO THE
RISK OF EXCESSIVE RUNOFF IS LOW. ALSO...UNCERTAINTY IS HIGH
REGARDING THE LOCATION OF THE MAXIMUM RAINFALL. AS A RESULT...WE
WILL NOT ISSUE ANY FLOOD WATCHES AT THIS TIME.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 331 AM CDT SAT AUG 9 2014

SUNDAY STARTS OFF WITH AN EXITING UPPER LEVEL DISTURBANCE MOVING
EASTERLY THROUGH THE REGION. THE UPPER PATTERN THEN BECOMES RATHER
AMPLIFIED FOR THE START OF THE WEEK ACROSS THE CONUS WITH AN UPPER
TROUGH OVER THE GREAT LAKES REGION AND AN UPPER RIDGE OVER THE
INTERMOUNTAIN WEST. THE UPPER TROUGH IS RATHER PROGRESSIVE...AND
WILL SUPPORT RELATIVELY COOL HIGH PRESSURE ACROSS THE
NORTHERN/CENTRAL PLAINS FOR MONDAY AND TUESDAY. STILL...HIGHS WILL
RANGE FROM THE UPPER 70S NORTHEAST TO THE UPPER 80S SOUTHWEST
UNDER HIGH PRESSURE. THE UPPER RIDGE AXIS WILL MOVE INTO THE AREA
FROM THE WEST ON WEDNESDAY...AND WILL BE QUICKLY FOLLOWED BY AN
UPPER LEVEL DISTURBANCE. THUNDERSTORM CHANCES INCREASE BY MID
WEEK...WITH THE ECMWF AND GFS IN FAIR AGREEMENT WITH THE OVERALL
PATTERN AT THIS TIME. MODELS THEN HAVE AN UPPER LOW APPROACHING
THE REGION FROM THE WEST TOWARD THE WEEKEND.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 623 AM CDT SAT AUG 9 2014

SINCE ONLY A FEW CLOUDS ARE OVER THE AREA...FOG AND STRATUS IN NORTH
CENTRAL NEBRASKA...INCLUDING VTN...SHOULD LIFT RAPIDLY AFTER 14Z.

ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER PARTS OF
CENTRAL NEBRASKA THIS MORNING. STRONGER CHANCES FOR THUNDERSTORMS
WILL COME INTO PLAY THIS AFTERNOON...FIRST IN NORTHWEST NEBRASKA
SOUTH OF IEN...THEN MOVING SOUTHEASTWARD THROUGH CENTRAL AND
SOUTHWEST NEBRASKA DURING THE LATE AFTERNOON AND EVENING. WE HAVE
FAIRLY HIGH CONFIDENCE THAT THUNDERSTORMS WILL AFFECT MHN...TIF...
BBW...LBF...OGA AND IML IN THE PERIOD FROM 22Z TO 03Z. THE STORMS
THIS EVENING COULD PRODUCE HEAVY RAIN...HAIL AND WIND GUSTS
APPROACHING 50KT.

&&

.HYDROLOGY...
ISSUED AT 331 AM CDT SAT AUG 9 2014

HEAVY RAIN ALONG THE NORTH...MIDDLE AND SOUTH LOUP RIVERS MAY
CAUSE SOME RISES IN THE RIVER LEVELS. IN FACT...THE NORTH LOUP AT
TAYLOR HAS SHOWN A SLIGHT UPSURGE TO ABOUT 3.5 FEET SINCE 7 PM
CDT. HOWEVER...IT IS STILL WELL BELOW ITS FLOOD STAGE OF 6 FEET.
SINCE MOST OF THE CREEKS AND RIVERS ARE PROBABLY LOW FROM THE DRY
JULY...WE ARE NOT EXPECTING ANY WIDESPREAD FLOODING. OVER MOST OF
CENTRAL AND NORTH CENTRAL NEBRASKA...EXCESSIVE RAINFALL IS NOT
LIKELY WITH THE SHOWERS AND THUNDERSTORMS TONIGHT...SO THE THREAT
OF FLASH FLOODING IS LOW AS WELL.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SPRINGER
SHORT TERM...SPRINGER
LONG TERM...KNUTSVIG
AVIATION...SPRINGER
HYDROLOGY...SPRINGER
Hazardous weather outlook, Aug 9, 4:15 AM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
415 AM CDT SAT AUG 9 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-100915-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
415 AM CDT SAT AUG 9 2014 /315 AM MDT SAT AUG 9 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING IN CENTRAL AND WESTERN NEBRASKA. THE RISK AREA IS ALONG
AND SOUTH OF NEBRASKA HIGHWAY 2. THUNDERSTORMS ARE MOST LIKELY TO
DEVELOP OVER THE NORTHWEST NEBRASKA SANDHILLS MID-AFTERNOON...
BECOMING ORGANIZED AND MOVING SOUTHEAST THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH EARLY AFTERNOON.

THERE IS A POSSIBILITY OF THUNDERSTORMS EACH AFTERNOON AND EVENING
WEDNESDAY THROUGH FRIDAY AS A WEAK STATIONARY FRONT CONTINUES ON
THE HIGH PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JRS

In the hours before

Local storm report, Aug 9, 7:00 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 AM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 AM     HEAVY RAIN       4 NNE BERWYN            41.40N 99.47W
08/09/2014  M1.73 INCH       CUSTER             NE   COCORAHS

&&

MARTIN
Local storm report, Aug 9, 9:06 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
906 AM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       MASON CITY              41.22N 99.30W
08/09/2014  M1.88 INCH       CUSTER             NE   CO-OP OBSERVER

&&

MARTIN
Local storm report, Aug 9, 9:15 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
915 AM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     HAIL             2 NW BURWELL            41.80N 99.16W
08/09/2014  E1.00 INCH       GARFIELD           NE   NWS EMPLOYEE

&&

MARTIN
Special weather statement, Aug 9, 9:17 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
917 AM CDT SAT AUG 9 2014

NEZ028-029-091500-
GARFIELD NE-WHEELER NE-
917 AM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHEELER AND SOUTHERN
GARFIELD COUNTIES UNTIL 1000 AM CDT...

AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FORT HARTSUFF STATE PARK...OR 5 MILES EAST
OF BURWELL...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ERICSON...

TAYLOR
Special weather statement, Aug 9, 9:20 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 AM CDT SAT AUG 9 2014

NEZ027-028-038-091500-
CUSTER NE-GARFIELD NE-LOUP NE-
920 AM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOUP...SOUTHWESTERN
GARFIELD AND NORTHEASTERN CUSTER COUNTIES UNTIL 1000 AM CDT...

AT 918 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SARGENT...OR 5 MILES SOUTH OF TAYLOR...
MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BURWELL...
  BIG OAK CANYON...
  KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...
  VIRGINIA SMITH DAM...

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 112 AND 125.

TAYLOR
Local storm report, Aug 9, 9:29 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 AM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     HAIL             1 E BURWELL             41.78N 99.11W
08/09/2014  E1.00 INCH       GARFIELD           NE   NWS EMPLOYEE

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:29 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Loup, Thomas61 min
Aug 8, 7:36 PM CDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith, Perkins54 min
Aug 8, 8:02 PM CDTSevere Thunderstorm WarningLBFCuster58 min
Aug 8, 8:24 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan51 min
Aug 8, 8:34 PM CDTSevere Thunderstorm WarningLBFLogan41 min
Aug 8, 8:45 PM CDTSevere Thunderstorm WarningLBFCuster45 min
Aug 8, 9:02 PM CDTSevere Thunderstorm WarningLBFChase, Hayes58 min
Aug 8, 9:31 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson27 min
Aug 8, 9:49 PM CDTSevere Thunderstorm WarningLBFCuster56 min
Aug 8, 10:49 PM CDTFlash Flood WarningLBFCuster6 hr
Aug 9, 2:52 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas38 min
Aug 9, 3:29 PM CDTSevere Thunderstorm WarningLBFHooker, Thomas46 min
Aug 9, 4:14 PM CDTSevere Thunderstorm WarningLBFHooker, Thomas46 min
Aug 9, 4:59 PM CDTSevere Thunderstorm WarningLBFLogan, Thomas46 min
Aug 9, 5:04 PM CDTSevere Thunderstorm WarningLBFGrant, Hooker41 min
Aug 9, 5:28 PM CDTSevere Thunderstorm WarningLBFCherry62 min
Aug 9, 5:38 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas52 min
Aug 9, 5:44 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson61 min
Aug 9, 6:05 PM CDTTornado WarningLBFCuster, Lincoln, Logan25 min
Aug 9, 6:09 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson66 min
Aug 9, 6:25 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson65 min
Aug 9, 6:30 PM CDTSevere Thunderstorm WarningLBFCuster45 min
Aug 9, 6:30 PM CDTSevere Thunderstorm WarningLBFCherry60 min
Aug 9, 6:45 PM CDTSevere Thunderstorm WarningLBFSheridan45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.